Linear codes associated to skew-symmetric determinantal varieties

Research output: Contribution to journalJournal article – Annual report year: 2019Researchpeer-review

View graph of relations

In this article we consider linear codes coming from skew-symmetric determinantal varieties, which are defined by the vanishing of minors of a certain fixed size in the space of skew-symmetric matrices. In odd characteristic, the minimum distances of these codes are determined and a recursive formula for the weight of a general codeword in these codes is given.

Original languageEnglish
JournalFinite fields and their applications
Pages (from-to)32-45
Publication statusPublished - 1 Jul 2019
CitationsWeb of Science® Times Cited: No match on DOI

    Research areas

  • Determinantal variety, Linear code, Minimum distance, Skew-symmetric matrices

ID: 172882023